MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1
Catalog Number SSN100255Z
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); Foreign Body In Patient (2687)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the liquid shot through the hub instead of the needle.".
 
Additional Manufacturer Narrative
The customer reported that an lpn was going to administer a b12 shot and the liquid shot through the hub instead of the needle and got into the lpn's eyes; according to the facility, the fully intact safety needle detached from the syringe and was removed from the patient's arm.No samples were available for testing, but reserve samples from the same lot were randomly selected for visual inspection and functional testing; the visual inspection revealed no manufacturing or any other defects, and functional testing showed no indications of needles bending or detaching from their hub and no indications of leaking fluids from either the plunger or the needles' hub.The complaint was not confirmed.No root cause was identified, and the samples worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,25GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50882164
Report Number1417592-2026-49653
Device Sequence Number16119084
Product Code FMI
UDI-Device Identifier20193489031987
UDI-Public20193489031987
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100255Z
Device Lot Number897210900001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown